# SDR SWAA2022121280485

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 47,253 hours, 24,302 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE FELL OUT OF THE CARRIER AT THE GATE; PARTIALLY. / [01] REISTALLED L1 SLIDE INTO BEZEL PER AMM 25-66-01; OK FOR SERVICE.
